# SDR CALA2017031700614

- Difficulty date: March 17, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N15710
- Make and model: Boeing 737724
- Aircraft serial: 28780
- Aircraft time: 60,222 hours, 21,017 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 143A3252
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED HFEC OF BS 540 BULKHEAD WEB AND FRAME BETWEEN STRINGERS 22 & 23R. A CRACK INDICATION WAS FOUND.  REPAIRED IAW EA 5310-05878 REV D, OP05.
